dite understanding

previous topic · next topic
Cindy...

Joined: Oct 12
Posts: 1

      quote  
Posted: 23 Oct 2012, 19:32
I need some help on whatSad to do helpShock
philanddeb

Joined: Oct 12
Posts: 33

      quote  
Posted: 23 Oct 2012, 21:19
Hi Cindy! To get things started, it's great to have a goal in mind. Such as, I'd like to fit into my jeans and I need to lose or gain X amount of weight by a reasonable amount of time. You can message me if you like!
"Time and pressure; strength and courage; and most of all things, God"
pam-u-la

Joined: Aug 11
Posts: 298

      quote  
Posted: 24 Oct 2012, 07:13
Hi Cindy.. like mentioned above it is wise to set a goal, I found that setting some mini goals with rewards works nicely.
Just try and make your expectations of what you want to achieve realistic, and know that this journey takes hard work and dedication. However you are in the right place to make all that happen, there are wonderful supportive and informative individuals on this site. Most willing to share their stories of victory and defeat.
Good luck and take care.



Forum Search
Advanced forum search



Latest Posts

how can I boost my metabolism and decrease my body's resistance?
If you really want to know what's going on, in a scientific yet understandable way, read "Why We Get Fat" by Gary Taubes. It's fascinating!
by DianaBanana on 20 Aug 14 12:48 PM
Gastric Bypass
I am :) 11 years ago.
by mamilinda on 20 Aug 14 10:02 AM
Idk what to do =/
Hi Luna. I am also 170cm and a loooong time ago I had 56 kg and I remember that I had a little fat here and there. My butt was soft and you could see my love handles when I sat down. I understand why you ...
by snezica on 17 Aug 14 12:34 PM
80/10/10
Sorry for the late answer... But: I'm living almost fully raw (i eat soups sometimes) and i'm vegan. So yeah, i'm following the 80/10/10 diet and I'm healthy. Don't take ANY SUPPLE ...
by Celine100 on 28 Jul 14 08:28 AM
lisinopril?
HI there, Im also on it and a higher dose, I was very concerned when I started taking it however dont seem to have any side effects!! x
by nanashon on 19 Jul 14 05:12 PM